# SDR 2008UALA06074

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 43,494 hours, 15,491 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517109
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST EXT LOADS AFT L FAILED 3SV CHECK.  REPLACED DOOR 2L EMERGENCY ESCAPE SLIDE.  EMERGENCY LIGHT CHECK GOOD.
